MODERATORSIf this is your first visit, be sure anavar and headaches check out the FAQ by clicking the link above. You may have to register before you can post: Hexdaches start viewing messages, select the forum that you want to visit from the selection below. Last Jump to page: Results 1 to 10 of
anavar migraine/headache question
Results 1 to 6 of 6. Originally Posted by Kimani Hi buds, this is my case, I have been on var 10 mg a day for three weeks, first time juicing ever, when I the first week I had very bad head aches and the last two weeks they jus come and go specially after work out, a friend of mine said it might fake shit and I think it's causing dehydration, though s on this guys? Approved HGH source https: I would get your blood pressure checked asap. Headaches from steroid usage are usually due to high blood pressure.
That being said, anavar is a really mild steroid. What source did you use? I hate to be the bearer of bad news but it sounds to me like your anavar is fake. A very common cause of headaches is simple dehydration. How much water are you drinking each day? A hard training athlete should be drinking L of clean water each day.
That is a pretty low dose of anavar if you are a man. Headaches are pretty common with steroids since some cause water retention and increased BP. In your case, if you are not sure of your source I wouldn't be surprised if you are actually using dbol. PM or Visitor Message me for a product discount on: From 10mg of anavar you should feel pretty much nothing. Neither benefits, nor side effects. You can run anavar up to mg per day and still not see any side effects for most people, except for a little bit of liver damage.
I would recommend double checking your sources because I am pretty sure thats not anavar you are running.